# SDR ASAA2022100440151

- Difficulty date: October 4, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 4,635 hours, 1,335 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010494
- Condition: Failed
- Location: E/E, E5
- Part time: 23,029 hours, 7,184 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC - L FAIL. SINGLE FMC OPERATION. GROUNDED - YES. REMOVED AND REPLACED FMC IAW B737-9 AMM 34-61-02. OPS CHECK GOOD.
